Borel structures for function spaces
Colloquium Mathematicum, Tome 23 (1971) no. 1, pp. 33-38
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_23_1_33_38,
author = {B. V. Rao},
title = {Borel structures for function spaces},
journal = {Colloquium Mathematicum},
pages = {33--38},
year = {1971},
volume = {23},
number = {1},
doi = {10.4064/cm-23-1-33-38},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-23-1-33-38/}
}
B. V. Rao. Borel structures for function spaces. Colloquium Mathematicum, Tome 23 (1971) no. 1, pp. 33-38. doi: 10.4064/cm-23-1-33-38
Cité par Sources :